Complutense University Library

Spatial disorder and waves in a ring chain of bistable oscillators

Makarov , Valeri A. and Nekorkin, Vladimir I. and Velarde, Manuel G. (1996) Spatial disorder and waves in a ring chain of bistable oscillators. International Journal of Bifurcation and Chaos, 6 (10). 1845-1858 . ISSN 0218-1274

Official URL: http://www.worldscinet.com/ijbc/06/0610/S0218127496001181.html

View download statistics for this eprint

==>>> Export to other formats

Abstract

Using analytical and numerical methods we analyze the phenomenon of spatial disorder and also travelling wave propagation in a ring of coupled bistable oscillators. We show the existence of space-homogeneous and space-inhomogeneous waves. We also provide the linear stability of these solutions. Moreover, we discuss the role of the bistability of the unit oscillator and point out a specific property, genuine of the discreteness of the chain.

Item Type:Article
Additional Information:Workshop on Discretely-Coupled Dynamical Systems, Conference. UNIV SANTIAGO COMPOSTELA, FAC PHYS, SANTIAGO COMPOSTELA, SPAIN. JUN 24-28, 1995
Uncontrolled Keywords:Behavior; Systems
Subjects:Sciences > Computer science > Operating systems
ID Code:17122
Deposited On:16 Nov 2012 08:56
Last Modified:16 Nov 2012 08:56

Repository Staff Only: item control page